# SDR 9625319753

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Augmentation Vlv
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WITH AIRFOIL ANTI-ICE ON, THE RIGHT ICE PROTECT TEMPERATURE HIGH WARNING LIGHT ILLUMINATED.  PERFORMED COM PROCEDURE AND LIGHT EXTINGUISHED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT AUGMENTATION VALVE, OPERATIONAL CHECK OK.
